MAUDE Adverse Event Report: DEROYAL INDUSTRIES, INC. FOLEY CATHETER

DEROYAL INDUSTRIES, INC. FOLEY CATHETER
Model Number 81-080416
Medical Device Problem Codes Suction Problem (2170); Material Perforation (2205); Infusion or Flow Problem (2964)
Health Effect - Clinical Codes Unspecified Kidney or Urinary Problem (4503); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 08/25/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Root cause was undetermined.Per customer the defective device was discarded and lot number is unknown; therefore, we were not able to complete a thorough investigation.Unable to look into work order or send a supplier corrective action request (scar) without this information.The customer has reported issues as this event in the past and deroyal's engineering team has done testing and no issues were found on previous reported events.During the period of august 2019 - present, deroyal has (b)(4).The investigation is complete at this time.No further information is available at this time.We will provide follow up report if additional information becomes available.
 
Event or Problem Description
The patient came to the recovery room with a foley catheter draining clear amber urine.When the blankets were being straightened by a health professional, catheter tubing was left on the bed.When the catheter tubing was being straightened, the foley bulb fell out of the urethra.The bulb was not inflated and the nurse proceeded to try to inflate.The bulb inflated, however, the next minute it did not stay inflated.

Brand Name
FOLEY CATHETER
Common Device Name
CATHETER
Manufacturer (Section D)
DEROYAL INDUSTRIES, INC.
1595 highway 33 south
new tazewell TN 37825
MDR Report Key12514412
Report Number2320762-2021-00008
Device Sequence Number3913452
Product Code EZL
UDI-Device Identifier00749756045766
UDI-Public00749756045766
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K200757
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number81-080416
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/25/2021
Initial Report FDA Received Date09/22/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1